BigPanda F2F meeting

EST5EDT
Other Institutes

Other Institutes

BNL, Physics Dep Bldg.510, Rm 2-84
Alexei Klimentov (Brookhaven National Laboratory (US)), Kaushik De (University of Texas at Arlington (US))
Description
Dial-in numbers and access codes Dial-in numbers: +41227676000 (English-US, Main) Access codes: 0153165 (Leader) 0145700 (Participant) Leader site: https://audioconf.cern.ch/call/0153165 Participant site: https://audioconf.cern.ch/call/0145700
Videoconference Rooms
BigPanda_phonecon
Name
BigPanda_phonecon
Description
ASCR BigPanDA project
Extension
109260010
Owner
Alexei Klimentov
Auto-join URL
Useful links
Phone numbers
    • 10:00 10:10
      Discuss and finalize agenda 10m
    • 10:10 10:30
      Introduction. 20m
      Speakers: Dr Alexei Klimentov (Brookhaven National Laboratory (US)), Kaushik De (University of Texas at Arlington (US))
    • 10:30 12:30
      status reports and discussion 2h
      • Extending PanDA. HPC, LCF, Clouds 30m
        Speakers: Danila Oleynik (Joint Inst. for Nuclear Research (RU)), Sergey Panitkin (Brookhaven National Laboratory (US))
      • Leveraging intelligent network. 20m
        Speaker: Artem Petrosyan (Joint Inst. for Nuclear Research (RU))
        Slides
      • Factorizing the core. PanDA packaging. PanDA EC2 instance 20m
        Speakers: Artem Petrosyan (Joint Inst. for Nuclear Research (RU)), Jaroslava Schovancova (Brookhaven National Laboratory (US))
        Slides
      • Monitoring
        Speakers: Jaroslava Schovancova (Brookhaven National Laboratory (US)), Dr Torre Wenaus (Brookhaven National Laboratory (US))
        Slides
    • 12:30 14:00
      lunch 1h 30m
    • 14:00 15:00
      reserved for technical discussion 1h
    • 15:00 15:30
      PanDA@ASGC. ISGC meeting highlights 30m
      Speakers: Dr Alexei Klimentov (Brookhaven National Laboratory (US)), Kaushik De (University of Texas at Arlington (US)), Tadashi Maeno (Brookhaven National Laboratory (US))
      Topics proposed to ASGC
    • 15:30 16:30
      2014/2015 milestones, priorities and plans 1h
    • 16:30 16:50
      PanDA beyond ATLAS 20m
      • ALICE, LSST, ASGC/AMS, ...
      • SBIR
        Speaker: Sasha Vanyashin (Argonne National Laboratory (US))
    • 16:50 17:10
      PanDA papers submission status 20m
      • SC14
        Speaker: Dr Alexei Klimentov (Brookhaven National Laboratory (US))
        Paper
      • ICHEP 2014
        Speaker: Kaushik De (University of Texas at Arlington (US))
      • IEEE 2014 : clouds and clusters
        Speaker: Sergey Panitkin (Brookhaven National Laboratory (US))
      • ACAT 2014
        Speaker: Jaroslava Schovancova (Brookhaven National Laboratory (US))
        Slides
    • 17:10 17:30
      AOB 20m
      • next F2F meeting date
    • 19:30 21:30
      Workshop Dinner (http://www.chachamagrill.com/Chachama/Welcome.html) 2h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×